# SDR QMLA2022040820023

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N129JW
- Make and model: Pilats PC12
- Aircraft serial: 129
- Aircraft time: 7,690 hours, 9,645 cycles
- System (JASC): 3242 · Brake
- Part: None
- Part number: 5324512059
- Condition: Used
- Location: Left Main Brake
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKE FLUID, THE BRAKE CALIPER WAS INSTALLED ON 16 MARCH 2022. THE LINE WAS NOT TOUCHING BUT APPARENTLY WAS INSTALLED WITHOUT SUFFICIENT CLEARANCE. AFTER THE INCIDENT ON 6 APRIL 2022, THE LINE STILL WAS NOT PHYSICALLY TOUCHING BUT THE TIRE HAD APPARENTLY BULGED AND CONTACTED THE LINE.
